# SDR CA961029009

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna R182
- Propeller: Mcauly B2D34C218
- System (JASC): 6113 · Propeller Spinner Section
- Part: Attach Plate
- Part number: C5046
- Condition: Cracked
- Location: Prop Bolt Area
- Part time: 150 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION THE PROPELLER BACK PLATE WAS FOUND CRACKED IN THE ATTACHMENT BOLT AREA.
